... my stomach?
Azithromycin - I was persicribed 2 packets of z pak and now Im off it for 2 days and Im so sick to?
- 14 Mar 2012 by izzy2121
- 14 March 2012
Hello Izzy. I took azitromycin for a bronchitic years ago and I had the worst side effects I've ever had to a medication. I ended up in the ER just after the first two pills. I remember I had nausea, vomiting, rapid/irregular heart rate, I was feeling like passing out. I also heard from a lot of other ppl that these side effects are very common. You should feel better soon after finishing your dose. Just make sure you EAT something and drink plenty of fluids before taking it,as I heard it zpack makes your stomach " shrink ", and that's what's causing the discomfort. Hope you feel better soon!
- Azithromycin Information for Consumers
- Azithromycin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Azithromycin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 23 Jan 2013 • 1 answer
Updated 3 Feb 2014 • 1 answer
Updated 5 Aug 2018 • 2 answers
Updated 13 Mar 2018 • 1 answer
Updated 7 Nov 2017 • 1 answer